# SDR SIMA20120614007

- Difficulty date: June 14, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 30,043 hours, 27,416 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND MULTIPLE WIRES DAMAGED NEAR P8530. AIRCRAFT REMOVED FROM SERVICE.  REPAIRED WIRES W192-8659-22, W192-8634-20, W192-8667-20, AND W192-8668-20 IAW SWPM 20-21-00.  ALL LIGHTS CHECKED GOOD IAW AMM 33-50-00-700-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.   AIRCRAFT WAS RETURNED TO SERVICE.
